- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 682524, 5 pages
Homotopy Analysis Method for Boundary-Value Problem of Turbo Warrant Pricing under Stochastic Volatility
1Department of Statistics, The Chinese University of Hong Kong, Hong Kong
2Department of Mathematics and Information Technology, Hong Kong Institute of Education, Hong Kong
Received 13 December 2012; Accepted 30 January 2013
Academic Editor: Bashir Ahmad
Copyright © 2013 Hoi Ying Wong and Mei Choi Chiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- The HKEx callable bull/bear contract (CBBC) market, Report by Research & Corporate Development Department of Hong Kong Exchanges and Clearing Limited, 2009, http://www.hkex.com.hk/eng/stat/research/rpaper/Documents/cbbc2009.pdf.
- H. Y. Wong and C. M. Chan, “Turbo warrants under stochastic volatility,” Quantitative Finance, vol. 8, no. 7, pp. 739–751, 2008.
- H. Y. Wong and K. Y. Lau, “Analytical valuation of turbo warrants under double exponential jump diffusion,” Journal of Derivatives, pp. 61–73, 2008.
- H. Y. Wong and K. Y. Lau, “Path-dependent currency options with mean reversion,” The Journal of Futures Markets, vol. 28, pp. 275–293, 2008.
- J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970.
- S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
- S.-P. Zhu, “An exact and explicit solution for the valuation of American put options,” Quantitative Finance, vol. 6, no. 3, pp. 229–242, 2006.
- J. Zhao and H. Y. Wong, “A closed-form solution to American options under general diffusion processes,” Quantitative Finance, vol. 12, no. 5, pp. 725–737, 2012.
- S.-H. Park and J.-H. Kim, “Homotopy analysis method for option pricing under stochastic volatility,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1740–1744, 2011.
- K. S. Leung, “An analytic pricing formula to lookback options under stochastic volatility,” Applied Mathematics Letters, vol. 26, pp. 145–149, 2013.
- Y.-K. Kwok, Mathematical Models of Financial Derivatives, Springer, Berlin, Germany, 2008.